Weight loss drugs are great for health and weight loss is the first choice

Obesity will not only seriously affect our own image, but also lay a serious hidden danger to our physical health. Experts remind that taking weight-loss pills must be taken under the supervision of a doctor. Using weight-loss pills to lose weight by yourself may bring a lot of risks to your health. Relevant experts have revealed that taking weight-loss pills can easily cause problems with the five internal organs such as the liver and kidneys. Therefore, weight loss should be pursued in a healthy and scientific way, and do not abuse weight-loss pills.

Unless you are under the supervision of a doctor, taking diet pills is much more dangerous. Some weight loss pills can cause nausea, rapid heartbeat, and damage to the liver and even kidneys. Four specialists from various departments said in an interview that the public taking more weight-loss pills by themselves would do more harm than good.

A liver specialist said: The biggest risk of taking these diet pills without the supervision of a doctor is that many people don t know if they have liver and kidney problems. When they take diet pills, some substances accumulate in the liver With the kidneys, irritation occurs with problems that originally lurk in these two organs.

Taking medicines that suppress appetite and block fat can also cause consumers to fail to absorb enough nutrients, causing them to be severely deficient in minerals such as potassium, which can cause rapid heartbeat.

Obstetrician and gynecologist said: Taking weight-loss pills that prevent fat from being absorbed by the body can cause the body to fail to absorb the required vitamins. It is very dangerous, and uncontrolled weight loss can affect fertility.

Experts said: Laxatives can cause the stomach of the user to degenerate. If you take too much, the user will not be able to excrete them automatically. Although some people who are anxious to lose weight may think that such side effects are still acceptable, doctors believe that, even if there are effects, these effects It was short-lived.

I have seen some patients who are willing to endure long-term vomiting, irritability, and rapid heartbeat caused by taking weight-loss pills. However, when they decided to stop weight-loss pills, their appetite surged, an increase of 3 Times , it turned out to be fat again.

Experts remind: If your lifestyle and the food you choose have not changed at all, and you have not chosen a scientific and healthy way to lose weight, you will always have the problem of being overweight.

Xiao Bian s message: weight loss pills are dangerous to lose weight and cause great harm to our body. Only by choosing scientific and reasonable weight loss methods can we more effectively guarantee our health.

Leave a Reply

Your email address will not be published. Required fields are marked *